Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 33, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 26, 2009, 6:18 PM EDT for Nassau County, Suffolk County, New York. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 6:18 PM EDT (22:18 UTC)
- Expired
- Jun 26, 2009, 7:00 PM EDT
- In force
- 42 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
Counties Nassau County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 42 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:27 PM EDT | HAIL 1 | Stony Brook, NY | NICKEL TO QUARTER SIZE HAIL |
| Jun 26, 6:27 PM EDT | MARINE TSTM WIND 47 | Islip, NY | |
| Jun 26, 6:30 PM EDT | HAIL 0.75 | Centereach, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -380 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KOKX 262218
SVROKX
NYC059-103-262300-
/O.NEW.KOKX.SV.W.0033.090626T2218Z-090626T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
618 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NASSAU COUNTY IN SOUTHEAST NEW YORK...
SUFFOLK COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 700 PM EDT...
* AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BAYVILLE TO SYOSSET...OR
ALONG A LINE EXTENDING FROM OYSTER BAY TO SYOSSET...AND MOVING EAST
AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WOODBURY AND PLAINVIEW BY 625 PM...
MELVILLE...HUNTINGTON STATION AND COLD SPRING HARBOR BY 630 PM...
HUNTINGTON BY 635 PM...
DIX HILLS AND DEER PARK BY 640 PM...
COMMACK BY 645 PM...
BRENTWOOD BY 650 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM FRIDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
&&
LAT...LON 4075 7361 4088 7366 4091 7361 4092 7351
4094 7349 4092 7348 4091 7351 4088 7347
4092 7305 4075 7295 4075 7301 4073 7303
4072 7306
TIME...MOT...LOC 2218Z 273DEG 24KT 4091 7355 4083 7352
$$
MALOIT1 follow-up statement
000
WWUS51 KOKX 262254
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
654 PM EDT FRI JUN 26 2009
NYC059-103-262304-
/O.EXP.KOKX.SV.W.0033.000000T0000Z-090626T2300Z/
SUFFOLK NY-NASSAU NY-
654 PM EDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND FAR
WESTERN SUFFOLK COUNTIES WILL EXPIRE AT 700 PM EDT...
STORMS OVER NORTHEAST SUFFOLK AND FAR WESTERN HAVE FALLEN BELOW
SEVERE LIMITS...THEREFORE THE WARNING FOR THOSE LOCATIONS WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM FRIDAY
EVENING FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
LAT...LON 4075 7361 4088 7366 4091 7361 4092 7351
4094 7349 4092 7348 4091 7351 4088 7347
4092 7305 4075 7295 4075 7301 4073 7303
4072 7306
TIME...MOT...LOC 2254Z 273DEG 24KT 4090 7323 4082 7320
$$
MALOITWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:22 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 26, 3:22 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 322 PM EDT FRI JUN 26 2009 .SYNOPSIS... A COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT. A BROAD AREA OF LOW PRESSURE THEN BUILDS INTO THE NORTHEASTERN UNITED STATES FOR THE WEEKEND...THEN SLIDES OFFSHORE BY MONDAY. ANOTHER SLOW MOVING LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL IMPACT THE AREA THROUGH THE REMAINDER OF THE WEEK...ENSURING UNSETTLED WEATHER. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... WITH PLENTY OF INSTABILITY IN PLACE...SCATTERED STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS EVENING. A COLD FRONT WILL SLOWLY PASS ACROSS THE AREA FROM WEST TO EAST OVERNIGHT. PLENTY OF LEFTOVER LOW LEVEL MOISTURE AND LIGHT WINDS WILL RESULT IN THE FORMATION OF PATCHY FOG. CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE. REGARDING TEMPERATURES...FOLLOWED MOS BLEND. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... CLOSED UPPER LOW AND ASSOCIATED COLD POOL OVER THE AREA SATURDAY WILL SLOWLY PASS TO THE EAST AS NEXT CLOSED LOW DIGS ACROSS THE GREAT LAKES REGION. WOULD EXPECT SCATTERED CONVECTION TO DEVELOP SATURDAY...BUT DRIER BOUNDARY LAYER WILL KEEP CAPES DOWN SOMEWHAT IN SPITE OF COLD AIR ALOFT. DIURNALLY DRIVEN CONVECTION WANES SATURDAY EVENING...AND EXPECT SLIGHTLY LESS COVERAGE ON SUNDAY AS CWA REMAINS BETWEEN WEAKENING LOW...AND UPSTREAM LOW. WEAK RIDGING BETWEEN. MINIMAL POPS STILL WARRANTED THROUGH MONDAY AS MODELS DO OUTPUT SCT CONVECTION IN PERSISTENT UNSTABLE AIRMASS. AGAIN...COVERAGE QUITE LOW...SO MANY LOCATIONS SHOULD REMAIN DRY. AS FOR TEMPS...UNDERCUT MAVS AND LEANED TOWARD COOLER MET NUMBERS DUE TO CONVECTION AND CLOSED UPPER LOW PARKED OVER THE NORTHEAST. FEEL TEMPS REMAIN BELOW NORMAL. A SLIGHT WARMUP POSSIBLE SUNDAY AND MONDAY...NEAR NORMAL. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... UNSETTLED WEATHER CONTINUES THROUGH THE EXTENDED PERIOD WITH AT LEAST CHANCE POPS EACH DAY FOR RAIN SHOWERS. A LARGE CUTOFF LOW OVER THE GREAT LAKES WILL SLOWLY SHIFT TOWARD THE NORTHEAST THROUGH THE WEEK. SHORTWAVES ROTATING AROUND THIS LOW PROVIDE CONSIDERABLE CLOUDINESS AND PERIODS OF SHOWER ACTIVITY. CLOUD COVER SHOULD KEEP HIGH TEMPS AT OR NEAR CLIMATOLOGY...MAINLY IN THE 70S AND LOWER 80S. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... HIGH CONFIDENCE ON CONVECTION ACROSS THE TERMINALS LATER THIS AFTERNOON AND EVENING AS SHORT WAVE NOTED IN WATER VAPOR IMAGERY MOVES ACROSS THE AREA. CLUSTERS OF THUNDERSTORMS ACROSS NRN PA AND SRN TIER OF NY WILL DROP SE AND CROSS NYC AREA TERMINALS 21-01Z. SUB-VFR EXPECTED WITH LOCALIZED GUSTY WINDS AND HEAVY RAIN ACROSS ALL TERMINALS. STRONG TO LOCALIZED SEVERE CONVECTION WITH FREQUENT LIGHTNING EXPECTED. IFR CEILINGS ACROSS COASTAL CT AND LI WILL MIX OUT TEMPORARILY AS CONVECTION MOVES APPROACHES. WESTERLY WINDS OF 10-15 KT IN THE MIXED LAYER. FOG/HAZE WILL REDEVELOP QUICKLY OVERNIGHT. PLENTY OF LOW LEVEL MOISTURE AND LIGHT WINDS WILL LIKELY BRING VLIFR CONDS ACROSS COASTAL TERMINALS EARLY MORNING HOURS AND MAY LINGER THROUGH MID MORNING SAT...ESPECIALLY AT KGON. OUTLOOK /18Z SATURDAY THROUGH TUESDAY/... SAT-TUE:...VFR...WITH SUB VFR POSSIBLE IN SCT TSRA/SHRA. && .MARINE... WINDS REMAIN LIGHT THROUGH THE NEXT SEVERAL DAYS. LATEST OBSERVATIONS INDICATE NEAR 5 FOOT SEAS IN A SE SWELL. WAVE WATCH SEEMS TOO HIGH INITIALLY...SO UNDERCUT OUTPUT BY A FOOT. FEEL SEAS REMAIN BELOW 5 FT...AS WIND DRIVEN WAVES NEGLIGIBLE. COLD FRONT SLOWLY PASSES ACROSS THE WATERS TONIGHT. AREA OF LOW PRESSURE REMAINS IN THE WATERS VICINITY FOR QUITE SOME TIME. UNSETTLED WEATHER THE MAIN THREAT FOR MARINE INTERESTS OVER THE NEXT SEVERAL DAYS. && .HYDROLOGY... WITH PWATS AROUND 1.5 INCHES THIS EVENING...ANY THUNDERSTORM COULD PRODUCE LOCALLY HEAVY RAINFALL CAUSING MINOR FLOODING...ESPECIALLY OF POOR DRAINAGE AREAS AND SMALLER CREEKS AND STREAMS GIVEN RECENT RAINFALL ACROSS THE REGION). AREA WIDE EXPECT BASIN AVERAGE AMOUNTS OF 0.25 TO 0.75 INCHES FROM CONVECTION AHEAD OF THE COLD FRONT EXPECTED THROUGH TONIGHT. RELATIVELY WET PERIOD SATURDAY THROUGH NEXT WEEK...WITH SCATTERED SHOWERS DAILY...MOST AREAS WILL NOT RECEIVE RAIN EVERY DAY...BUT THOSE THAT DO COULD RECEIVE 0.25-0.5 INCHES. MAIN IMPACT WILL BE TO KEEP AREA WATER TABLES FROM RECEDING FROM RELATIVELY HIGH CURRENT LEVELS. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...PW LONG TERM...BC AVIATION...IRD MARINE...BC/PW HYDROLOGY...PW
Hazardous weather outlook, Jun 26, 2:47 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 247 PM EDT FRI JUN 26 2009 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011- NYZ067>081-271345- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 247 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Jun 26, 4:51 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
451 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL WATERBURY 41.56N 73.04W
06/26/2009 E0.75 INCH NEW HAVEN CT TRAINED SPOTTER
&&
JMCLocal storm report, Jun 26, 4:56 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
456 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL PORT JERVIS 41.38N 74.69W
06/26/2009 E0.88 INCH ORANGE NY EMERGENCY MNGR
&&
JMCLocal storm report, Jun 26, 5:13 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
513 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 NW CHESHIRE 41.55N 72.95W
06/26/2009 E0.88 INCH NEW HAVEN CT TRAINED SPOTTER
&&
JMCLocal storm report, Jun 26, 5:18 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
518 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL EASTCHESTER 40.96N 73.81W
06/26/2009 E1.00 INCH WESTCHESTER NY TRAINED SPOTTER
&&
JMCSpecial weather statement, Jun 26, 5:47 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 547 PM EDT FRI JUN 26 2009 NYZ078-262245- NORTHWEST SUFFOLK- 547 PM EDT FRI JUN 26 2009 ...STRONG THUNDERSTORMS WILL IMPACT SUFFOLK COUNTY... AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DARIEN TO BAYVILLE...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF NORWALK TO OYSTER BAY...AND MOVING EAST AT 20 MPH. THESE STORMS WILL BE... NEAR CENTERPORT BY 605 PM. NEAR NORTHPORT BY 610 PM. NEAR STONY BROOK BY 640 PM. FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1.5 INCHES AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. MALOIT
Local storm report, Jun 26, 5:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
556 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 SW JEWETT CITY 41.59N 72.01W
06/26/2009 E0.75 INCH NEW LONDON CT TRAINED SPOTTER
&&
JMCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:06 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 54 min |
| Jun 26, 3:55 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 65 min |
| Jun 26, 4:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 59 min |
| Jun 26, 4:25 PM EDT | Flash Flood Warning | OKX | Orange | 95 min |
| Jun 26, 4:45 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 45 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 52 min |
| Jun 26, 4:55 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Westchester | 50 min |
| Jun 26, 5:17 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 43 min |
| Jun 26, 5:25 PM EDT | Special Marine Warning | OKX | 35 min | |
| Jun 26, 5:26 PM EDT | Flash Flood Warning | OKX | Orange, Putnam, Rockland, Westchester | 2 hr |
| Jun 26, 5:26 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, New York, Queens, Richmond, Rockland and 1 more | 64 min |
| Jun 26, 5:53 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 52 min |
| Jun 26, 5:54 PM EDT | Special Marine Warning | OKX | 66 min | |
| Jun 26, 5:57 PM EDT | Flash Flood Warning | OKX | Rockland, Westchester | 2 hr |
| Jun 26, 5:59 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 31 min |
| Jun 26, 6:02 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 118 min |
| Jun 26, 6:08 PM EDT | Special Marine Warning | OKX | 52 min | |
| Jun 26, 6:19 PM EDT | Areal Flood Advisory | OKX | Bronx, Nassau, Suffolk | 116 min |
| Jun 26, 6:27 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 45 min |
| Jun 26, 6:31 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 44 min |
| Jun 26, 6:35 PM EDT | Special Marine Warning | OKX | 55 min | |
| Jun 26, 6:37 PM EDT | Special Marine Warning | OKX | 113 min | |
| Jun 26, 6:56 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 49 min |
| Jun 26, 6:59 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 46 min |
| Jun 26, 7:06 PM EDT | Special Marine Warning | OKX | 39 min | |
| Jun 26, 7:37 PM EDT | Special Marine Warning | OKX | 23 min |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.